# SDR UPS97823295

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 575032223
- Condition: Cracked
- Location: Bs 1340-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FS 1340 TO 1350 , STR 35R HAS A 6 INCH CRACK.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT STRINGER IAW SRM 51-1-20D, 51-1-8, 51-1-20D, AND DWG 5750322.
